# SDR UIEA2020112302446

- Difficulty date: November 22, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,473 hours, 21,569 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Egt Indication
- Condition: Reads High
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

INFO ONLY, APU FAILED TO START FIRST ATTEMPT.  EGT RAPIDLY REACHED 775 AT 30% RPM & STOPPED ACCELERATING APU.  APU FAULT EICAS MESSAGE, NOTED BY MX.  APU OPERATIONS CHECK GOOD, IAW AMM 49-11-00.
